MathSciNet Relay Station
MathSciNet bibliographic data
MR2474778 (2009k:46077) 46G25 (46B99 47H60)
Avilés, Antonio; Todorcevic, Stevo Zero subspaces of polynomials on $l\sb 1(\Gamma)$. J. Math. Anal. Appl. 350 (2009), no. 2, 427–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement